MathSciNet Relay Station
MathSciNet bibliographic data
MR874050 22E50
Bernstein, J.; Deligne, P.; Kazhdan, D. Trace Paley-Wiener theorem for reductive $p$-adic groups. J. Analyse Math. 47 (1986), 180–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement